RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 2, Pages 277–283 (Mi mz8048)  

Completeness of analytic functions and extremality of the coefficients of a Laurent series

S. O. Sinanyan

Moscow Power Engineering Institute

Abstract: We generalize Vitushkin's theorem on the fact that the completeness of the set of functions analytic on a compactum in the complex plane depends upon the extremality of the first coefficient of the Laurent series of the classes of functions connected with this compactum. We show that completeness is characterized by the extremality of the Laurent series coefficient with any fixed number $n$, $n\ge1$. The $n$-th analytic capacity considered, generalizing the concept of analytic capacity ($n=1$), also flexibly measures the set.

Full text: PDF file (441 kB)

English version:
Mathematical Notes, 1977, 22:2, 646–649

Bibliographic databases:

UDC: 517.5
Received: 28.05.1975

Citation: S. O. Sinanyan, “Completeness of analytic functions and extremality of the coefficients of a Laurent series”, Mat. Zametki, 22:2 (1977), 277–283; Math. Notes, 22:2 (1977), 646–649

Citation in format AMSBIB
\Bibitem{Sin77}
\by S.~O.~Sinanyan
\paper Completeness of analytic functions and extremality of the coefficients of a~Laurent series
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 2
\pages 277--283
\mathnet{http://mi.mathnet.ru/mz8048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=460650}
\zmath{https://zbmath.org/?q=an:0358.30001}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 2
\pages 646--649
\crossref{https://doi.org/10.1007/BF01780975}


Linking options:
  • http://mi.mathnet.ru/eng/mz8048
  • http://mi.mathnet.ru/eng/mz/v22/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019